Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Concordance and isotopy of ${\text{PL}}$ embeddings


Author: J. F. P. Hudson
Journal: Bull. Amer. Math. Soc. 72 (1966), 534-535
DOI: https://doi.org/10.1090/S0002-9904-1966-11530-6
MathSciNet review: 0193641
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. P. Hudson and E. C. Zeeman, On combinatorial isotopy, Inst. Hautes Études Sci. Publ. Math. 19 (1964), 69–94. MR 0163318
  • 2. J. F. P. Hudson, ExtendingPL isotopies, Proc. London Math. Soc. (to appear).
  • 3. M. C. Irwin, Embeddings of polyhedral manifolds, Ann. of Math. (2) 82 (1965), 1–14. MR 0182978, https://doi.org/10.2307/1970560
  • 4. E. C. Zeeman, Isotopies of manifolds, Topology of 3-manifolds, (ed., M. K. Fort), Prentice-Hall, Englewood Cliffs, N. J., 1962.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11530-6